Alert archive / Texas / River Flood Warnings in 2019
River Flood Warning 13, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Jan 11, 2019, 9:43 AM CST for 4 counties in Texas. It took effect at Jan 13, 2019, 9:00 AM CST. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Jan 11, 2019, 9:43 AM CST (15:43 UTC)
- In effect from
- Jan 13, 2019, 9:00 AM CST
- Expired
- Jan 12, 2019, 9:38 AM CST
- In force
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Franklin County, TX, Morris County, TX, Red River County, TX, Titus County, TX
The radar
The Shreveport radar (KSHV), 142 km from the middle of the area, began a volume at 15:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sulphur River near Talco (TLCT2). The gauge peaked at 18.11 ft at Jan 10, 2019, 9:00 AM CST.
- Action stage
- 19.5 ft
- Minor stage
- 20 ft
- Moderate stage
- 26 ft
- Major stage
- 27.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07343200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
468 WGUS44 KSHV 111543 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Shreveport LA 943 AM CST Fri Jan 11 2019 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC159-343-387-449-121542- /O.NEW.KSHV.FL.W.0013.190113T1500Z-190115T1400Z/ /TLCT2.1.ER.190113T1500Z.190114T0000Z.190114T2000Z.NO/ 943 AM CST Fri Jan 11 2019 The National Weather Service in Shreveport has issued a * FLOOD WARNING FOR the Sulphur River Near Talco, Texas. * from Sunday morning to Tuesday morning...or until the warning is cancelled. * At 8:45 AM Friday The stage was 17.8 feet. * Minor flooding is forecast. * Flood stage is 20 feet. * Forecast...Rise above flood stage by late Sunday morning and continue to rise to near 20.5 feet by Sunday evening. The river will fall below flood stage by Monday early afternoon. * Impact...Minor lowland flooding. && LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478 $$
1 follow-up statement
833 WGUS84 KSHV 121538 FLSSHV Flood Statement National Weather Service Shreveport LA 938 AM CST Sat Jan 12 2019 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC159-343-387-449-121608- /O.CAN.KSHV.FL.W.0013.000000T0000Z-190115T1400Z/ /TLCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 938 AM CST Sat Jan 12 2019 The flood warning is cancelled for the Sulphur River Near Talco. * At 8:45 AM Saturday The stage was 17.6 feet. * Flood stage is 20.0 feet. * Forecast...The river crested below flood stage at 17.7 feet. The river will fall to 17.5 feet by . && LAT...LON 3338 9530 3341 9488 3331 9466 3326 9466 3331 9478 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Jan 11, 9:41 AM CST, 2 minutes earlier.
Area forecast discussion, Jan 11, 9:41 AM CST, 2 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 941 AM CST Fri Jan 11 2019 .UPDATE... Scattered showers along and northwest of the I-30 Corridor are a little ahead of schedule this morning, at least the coverage portion of it is so for this reason, have beefed up pops a little for the remainder of the morning and into the afternoon hours. Upper level trough axis remains across the Four Corners Region of the Country early this morning but will continue to make steady progress eastward into the Plains by late this afternoon/this evening. Lift will continue to increase to our west later this afternoon into the overnight hours which will allow for precipitation coverage to become widespread. Hourly temperature forecast is in the ballpark, thus did not make any changes to max temp grids today. All other grids are in pretty good shape...therefore no further changes were necessary. Update out shortly...13. && .PREV DISCUSSION... /issued 552 AM CST Fri Jan 11 2019/ AVIATION... Vfr cigs btwn 5 to 10k foot bases have spread across most of area near and north of I-20. A few lgt showers may develop before 11/18 near the ktxk terminal but remaining vfr. Cloud decks may scatter at times with upper lvl clouds on increase. Winds increasing from se over ne TX to over 10 kts this aftn, remaining lgt from ne-e elsewhere. Clouds and rain chances begin increasing btwn 12/00-06z with mvfr cigs mostly prevailing by 12/06z. Cigs may lower as rain comes to an end over ne TX prior to the 12/12z fcst expiration time with moisture trapped beneath a very shallow inversion and dry slotting aloft with south winds gradually starting to shift sw and remaining 10 to 20 kts ne TX. /07/ && .PRELIMINARY POINT TEMPS/POPS... SHV 56 48 60 37 / 20 100 70 10 MLU 55 46 64 40 / 10 100 100 10 DEQ 47 41 52 33 / 50 100 50 10 TXK 48 44 54 34 / 40 100 60 10 ELD 50 44 57 36 / 20 100 100 10 TYR 56 52 55 36 / 40 100 40 0 GGG 56 51 57 36 / 30 100 60 0 LFK 63 54 63 38 / 20 100 60 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 13/07
Hazardous weather outlook, Jan 11, 9:32 AM CST, 11 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 932 AM CST Fri Jan 11 2019 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-121545- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 932 AM CST Fri Jan 11 2019 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas, and northeast Texas. .DAY ONE...Today and Tonight... Rain will increase across the region from west to east this afternoon and tonight and continue through midday Saturday. With that said, no hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters will not be needed through Saturday morning.
Nearby
River Flood Warnings in Texas, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.